# SDR IPXA2019022539409

- Difficulty date: February 8, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: AUB751711
- Condition: Gouged
- Location: Nr 1 Nac Acss Pn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C#1 ENG. PYLON ACCESS PANEL 439AL HAS GOUGED RIB.REMOVED AND REPLACED #1 PYLON ACCESS PANEL #439AL RIB IAW SRM 54-01-42. (MINOR)
